# SDR MALA040457

- Difficulty date: June 13, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N364PX
- Make and model: Saab 340B
- Aircraft serial: 340B262
- Aircraft time: 31,528 hours, 26,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN LCQ, FWD PAX CABIN FLOORBOARD SUPPORT UPPER SIDE HAS CORROSION AT PNL 121AZ FWD SIDE.  MAINTENANCE REMOVED CORROSION FOUND OUT OF LIMITS IAW SAAB 340 SRM 51-10-10.  CUT OUT CORROSION AND FABRICATED REPAIR AND INSTALLED REPAIR IAW SAAB 340 SRM 51-40-21 AND EO 53108.  A/C RELEASE DATE 6/24/04.
